Publisher DOI: 10.1109/TAC.2004.835590
Title: Bound for all coefficient diameters of real Schur-stable interval polynomials
Language: English
Authors: Batra, Prashant  
Issue Date: 1-Oct-2004
Source: IEEE Transactions on Automatic Control 49 (10): 1851-1852 (2004-10-01)
Journal or Series Name: IEEE transactions on automatic control 
Abstract (english): 
A sharp diameter bound for all coefficient intervals of real robustly Schur-stable polynomials is established. The results may be used in a preprocessing rejection scheme when testing for robust Schur-stability. © 2004 IEEE.
ISSN: 0018-9286
Institute: Zuverlässiges Rechnen E-19 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

checked on Mar 7, 2021

Google ScholarTM


Add Files to Item

Note about this record

Cite this record


Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.